Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Duromine side effects with serta

Premium Questions

doctor1 MD

Hi, I have been on Duromine for 1 month now but was taking it during the week and weekend off ... to freak out what is wrong with me? I have never experienced a period this late before. Does the Duromine ...

doctor1 MD

Duromine and side effects I have just started 5 days ago taking duromine 30mg. I have found over .... Is this a serious side effect that I need to stop taking the tablets and see my gp? ...

doctor1 MD

Hi I m been on 30 mg duromine , I went to prepare one for my morning intake but accidentally took it without realising tried to bring it back up but not much luck I do take 5 mg Diazpem which I only take ...

doctor1 MD

coverning the health but taken a tab serta-25 mg she is very tired and weakness and every his work slowly . what is the problem or side effect for these medicine XXXXXX she is started the tab risconforte ...

doctor1 MD

hi, I have been on duromine 15mg for 2 days. I haven't had many side effects apart from being thirsty but am now getting slight discomfort in my chest/heart, which started last night and has been ...

Public Forum Discussions

doctor1 MD

I have been taking duromine and it has given me a swollen / bumpy skin condition on my face . Do you know anything that might help counter attack this side effect.? ...

doctor1 MD

this possibly be from the duromine side effects I have had no other side effects except for insomnia which I ...Hi there I am 21 years of age and this is my 3rd day of using Duromine 15mg, I am not specifically ...

doctor1 MD

I would like to go on Duromine, I know all about the side effects dangers etc and next month I will also be taking Primolut N for 14 days. Will the 2 have a bad reaction? Will one cancel the other out ...

doctor1 MD

What are the side effect of serta 50mg in the long run. After taking it for 10 days. I am feeling better. Now i get only one irrational thought like i can have sex with my son or i can have sex with my ...

doctor1 MD

, feno fibric35mg,ecospirin 75mg,. and i also have mental depression for the past two years. i take serta 100 and lonazep 0.5mg what are the side effects will i have in future ...

doctor1 MD

I have been taking half of 0.25 Seeta for a week then I developed anxiety restlessness nautia excessive sweating now have stopped Serta since one day was taking etizola 0.5mg at night before am feeling ...

doctor1 MD

to control this side effect whiles still taking y duromine? Thank you ...

doctor1 MD

Hi, I am currently on Duromine,30mg, I am doing cardio, high and low intensity workouts ... on Duromine for 8 weeks now and I have lost 4.4kg so far ,but feel it is not enough at this stage of the game ...

doctor1 MD

Morning Doc. I m on day 3 takin Duromines the past 2 days I didn t feel any of those side effects bt as of yesterday I had insomnia,pounding headache I t ma eyes are sore I tried to drink some water ...

doctor1 MD

month. However I have been taking Duromine 30mg for 3 weeks and the last 2 weeks I have consistently had my period. I have read a lot of feeds from other women having the same issue yet it isnt a side ...

Mobile Questions and Answers

doctor1 MD

Hi,this could be the side effects of the drug

doctor1 MD

Yes it's ok. The principal side effects are related to gastrointestinal problems.

doctor1 MD

It is an antidepressant by action. It is used for various purpose. As far as safety is concerned, there are few side effects initially, but most people tolerate it well.